Journal of Mathematics and Statistics

On a Problem Connected with Navier-stokes Equations in Non Cylindrical Domains

J. Limaco, S. B. de Menezes, C. Vaz and J. F. Montenegro

DOI : 10.3844/jmssp.2005.78.85

Journal of Mathematics and Statistics

Volume 1, Issue 1

Pages 78-85

Abstract

In this study we showed the existence of weak solutions of equations that represent flows of a non-homogeneous viscous incompressible fluids in a non cylindrical domain in R3 . The classical Navier-stokes equation is a particular case of the equations here considered.

Copyright

© 2005 J. Limaco, S. B. de Menezes, C. Vaz and J. F. Montenegro. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.